Basit öğe kaydını göster

dc.contributor.authorSundareswaran, Ramanen_US
dc.contributor.authorSwaminathan, Venkatasubramanianen_US
dc.date.accessioned2020-10-06T08:53:17Z
dc.date.available2020-10-06T08:53:17Z
dc.date.issued2015
dc.identifier.citationSundareswaran, R. & Swaminathan, V. (2015). Computational complexity of domination integrity in graphs. TWMS Journal of Applied and Engineering Mathematics, 5(2), 214-218.en_US
dc.identifier.issn2146-1147en_US
dc.identifier.issn2587-1013en_US
dc.identifier.urihttps://hdl.handle.net/11729/2563
dc.identifier.urihttp://jaem.isikun.edu.tr/web/index.php/archive/90-vol5no2/218
dc.description.abstractIn a graph G, those dominating sets S which give minimum value for |S| + m(G?S), where m(G?S) denotes the maximum order of a component of G?S, are called dominating integrity sets of G (briefly called DI-sets of G). This concept combines two important aspects namely domination and integrity in graphs. In this paper, we Show that the decision problem domination integrity is NP-complete even when restricted to planar or chordal graphs.en_US
dc.language.isoenen_US
dc.publisherIşık University Pressen_US
dc.relation.ispartofTWMS Journal of Applied and Engineering Mathematicsen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 United States*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/us/*
dc.subjectIntegrityen_US
dc.subjectDomination integrityen_US
dc.titleComputational complexity of domination integrity in graphsen_US
dc.typeArticleen_US
dc.description.versionPublisher's Versionen_US
dc.identifier.volume5
dc.identifier.issue2
dc.identifier.startpage214
dc.identifier.endpage218
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Başka Kurum Yazarıen_US


Bu öğenin dosyaları:

Thumbnail

Bu öğe aşağıdaki koleksiyon(lar)da görünmektedir.

Basit öğe kaydını göster

info:eu-repo/semantics/openAccess
Aksi belirtilmediği sürece bu öğenin lisansı: info:eu-repo/semantics/openAccess